# SDR SWAA2015031637444

- Difficulty date: March 4, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 42,749 hours, 24,929 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INSPAR RIB STIFFENER CRACKED AT STAB STATION 101.90.  REPAIRED STIFFENER IAW SRM.
